MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 04/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed three (3) reocclusion complaints were associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Investigation summary: the sample was not returned by the facility for further evaluation.The root cause could not be determined based upon the available information received from the post market clinical registry.It is known that the patient¿s left sfa was reportedly reoccluded via dus imaging and a revascularization was performed.The investigator assessed that the event was possibly related to the study device, but not related to the procedure.Label review: based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
 
Event or Problem Description
It was reported through a post market clinical study that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left femoral artery.It was further reported that approximately 11-month post index procedure, the patient's target lesion was reportedly reoccluded via duplex ultrasound (dus) imaging.Reportedly, a revascularization was performed with a successful result.The investigator assessed that the event was possibly related to the study device, but not related to the procedure.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key8782718
Report Number3006513822-2019-00098
Device Sequence Number1889716
Product Code ONU
UDI-Device Identifier00801741123153
UDI-Public(01)00801741123153
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date02/13/2020
Device Model Number9004
Device Catalogue NumberLX351304805F
Device Lot NumberGFBP2536
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2019
Initial Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight46